# SDR R61A201611210683

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 23,957 hours, 18,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT FLIGHT ATTENDANT FLASHLIGHT WOULD NOT CHARGE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
